Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Jacksonville, FL

January 11, 2014Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 11, 2014, 3:25 PM EST for Wayne County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 3:25 PM EST (20:25 UTC)
Expired
Jan 11, 2014, 3:45 PM EST
In force
20 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:51 PM ESTTornado WatchSPC3 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WUUS52 KJAX 112025
SVRJAX
GAC305-112045-
/O.NEW.KJAX.SV.W.0004.140111T2025Z-140111T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EST

* AT 325 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GARDI...MOVING
  NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3166 8181 3164 8178 3159 8171 3158 8169
      3156 8169 3155 8167 3152 8165 3144 8175
      3162 8188 3167 8183
TIME...MOT...LOC 2025Z 224DEG 61KT 3163 8168

$$

SHASHY
1 follow-up statement
734 
WWUS52 KJAX 112035 RRA
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EST SAT JAN 11 2014

GAC305-112044-
/O.CAN.KJAX.SV.W.0004.000000T0000Z-140111T2045Z/
WAYNE GA-
335 PM EST SAT JAN 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING MOVED OUT OF WAYNE COUNTY. 
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL AND OCCASIONAL 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3166 8181 3164 8178 3159 8171 3158 8169
      3156 8169 3155 8167 3152 8165 3144 8175
      3162 8188 3167 8183
TIME...MOT...LOC 2034Z 228DEG 55KT 3168 8157

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 1:26 PM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 11, 1:26 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EST SAT JAN 11 2014

.SHORT TERM /THROUGH TUESDAY/...
A COLD FRONT CONTINUES TO MARCH TO THE SE ACROSS SOUTHERN ALABAMA INTO
WEST CENTRAL GEORGIA EARLY THIS AFTN. A PRE-FRONTAL SQUALL LINE AHEAD
OF THE FRONT IS ENTERING INTERIOR SE GA AND THE SUWANNEE VALLEY WITH
NUMEROUS SHOWERS AND ISOLATED TSTMS...WITH SOME SEVERE TSTMS FURTHER
NORTH INTO CENTRAL GA. ACROSS NE FL...NOT MUCH ACTIVITY AS OF YET...WITH
A BLANKET OF LOW/MID CLOUDS PERSISTING OVER THE REGION. A FEW OF THESE
STRONGER STORMS WILL LIKELY MAKE IT INTO SE GA LATER THIS AFTN AND WILL
KEEP GUSTY WIND WORDING FOR THE TSTMS. CLOUDS MAY LIMIT TSTM COVERAGE
AND INTENSITY SOME ACROSS NE FL...BUT WITH SOME DEEP LAYER SHEAR...CANNOT
RULE OUT AN ISOLATED STRONGER STORM. FOR POPS...WILL CONTINUE TO USE
A STRIPE OF NEAR 100 PERCENT IN ADVANCE OF THE FRONT INTO THIS
EVENING...WITH COVERAGE DECREASING RAPIDLY AS THE BOUNDARY EXITS TO
THE SE OVERNIGHT. SKIES WILL CLEAR OVERNIGHT WITH A SUNNY SKIES AND
SEASONABLY COOL TEMPERATURES ON TAP FOR SUNDAY.

SURFACE HIGH PRESSURE RIDGE WILL MOVE EAST OF THE REGION SUNDAY NIGHT
INTO MONDAY. A WAVE OF LOW PRESSURE WILL DEVELOP IN THE BASE OF A
TROUGH AND MOVE EAST ACROSS THE REGION MONDAY NIGHT INTO TUESDAY
ALONG A COLD FRONTAL BOUNDARY. THIS WILL BRING A LIKELIHOOD OF
PRECIPITATION MONDAY NIGHT INTO TUESDAY MORNING...WITH WEAK SURFACE
RIDGING BUILDING IN TUESDAY AFTERNOON. TEMPERATURES WILL TREND
SLIGHTLY ABOVE NORMAL MONDAY...THEN FALL BACK TO NORMAL READINGS
FOR TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A SERIES OF FRONTAL SYSTEMS ARE PROGGED TO MOVE THROUGH. THE
FIRST FRONT WILL MOVE THROUGH WEDNESDAY...WITH A SHARPLY COOLER
AIRMASS ASSOCIATED WITH IT. THIS BOUNDARY COULD YIELD HIGHS ON
WEDNESDAY IN THE 50S...WITH A FREEZE POSSIBLE WEDNESDAY NIGHT. A
BRIEF TEMPERATURE RECOVERY IS EXPECTED ON THURSDAY...WITH HIGH
PRESSURE AND MORE ZONAL FLOW IN PLACE. ANOTHER FRONTAL BOUNDARY
IS EXPECTED TO MOVE THROUGH FRIDAY NIGHT...WITH ANOTHER PUSH OF
COOLER THAN NORMAL AIR.

&&

.AVIATION...
A FRONTAL BOUNDARY WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT.
THE MAIN ENERGY ASSOCIATED WITH THIS BOUNDARY WILL BE OUT OF
AHEAD OF IT...WITH THE CHANCE FOR THUNDERSTORMS AT AREA TAF SITES
FROM MID AFTERNOON INTO EARLY EVENING. IN GENERAL MVFR CONDITIONS
ARE EXPECTED AHEAD OF THE BOUNDARY...WITH LOCALLY LOWER CONDITIONS
POSSIBLE IN AND NEAR THUNDERSTORMS. PREVAILING VFR CONDITIONS ARE
EXPECTED FOR SUNDAY.

&&

.MARINE...
S/SW WINDS ARE INCREASING IN ADVANCE OF A COLD FRONT. SCA CONDITIONS
WILL PREVAIL OFFSHORE LATER THIS AFTN INTO SUNDAY...WITH CAUTION FOR
THE NEARSHORE WATERS. CONDITIONS WILL IMPROVE LATE SUNDAY AS HIGH
PRESSURE BUILDS IN. THE NEXT FRONT IS EXPECTED TO CROSS THE WATERS
TUESDAY...WITH ANOTHER ROUND OF SCA CONDITIONS LIKELY FOR MIDWEEK.

RIP CURRENTS: MODERATE RISK TODAY WITH RESIDUAL EASTERLY SWELL. LOW
RISK SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  45  65  42  67 /  50   0  10  40
SSI  48  62  49  65 /  90   0  10  40
JAX  48  65  47  70 /  90   0  10  40
SGJ  52  63  52  71 /  80   0  10  40
GNV  50  67  47  73 /  80   0  10  50
OCF  53  69  49  74 /  80   0  10  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-
     BRADFORD-CLAY-DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL NOON EST SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

ALLEN/STRUBLE
Hazardous weather outlook, Jan 11, 2:10 PM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EST SAT JAN 11 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-121100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
210 PM EST SAT JAN 11 2014

...TORNADO WATCH IN EFFECT FOR SOUTHEAST GEORGIA UNTIL 8 PM THIS
EVENING...

...SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...LAKE WIND ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG TO ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THIS FRONT. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE THE PRIMARY HAZARDS WITH THESE
THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST GEORGIA
UNTIL 8 PM THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS.
EASTERLY SWELLS WILL CREATE AN ELEVATED RISK OF RIP CURRENTS AT AREA
BEACHES.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS
UP TO 30 TO 35 MPH IN SOME LOCATIONS. A LAKE WIND ADVISORY HAS
BEEN ISSUED FOR PORTIONS OF NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

TEMPERATURES MAY FALL BELOW FREEZING OVER INLAND LOCATIONS ON
WEDNESDAY NIGHT AND EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jan 11, 2:20 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST SAT JAN 11 2014

FLZ020-021-GAZ162-111945-
ECHOLS-HAMILTON-SUWANNEE-
220 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ECHOLS...CENTRAL HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG
WINDS VALID UNTIL 245 PM EST...

AT 220 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF SUWANNEE RIVER
STATE PARK...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK...NEWBURN...
LIVE OAK...WEST LAKE...CROSSROADS...HOUSTON...SUWANNEE SPRINGS...
JENNINGS AND JASPER THROUGH 245 PM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3038 8320 3039 8318 3041 8320 3062 8315
      3076 8281 3074 8278 3074 8274 3021 8282
      3015 8324
TIME...MOT...LOC 1920Z 236DEG 33KT 3039 8309

ZIBURA
Special weather statement, Jan 11, 2:32 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EST SAT JAN 11 2014

GAZ132>135-149-150-163-112015-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-JEFF DAVIS-WARE-
232 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...SOUTHEASTERN JEFF DAVIS...WESTERN APPLING...EASTERN
ATKINSON...WESTERN BACON...NORTHWESTERN CLINCH AND EASTERN COFFEE
COUNTIES FOR STRONG WINDS VALID UNTIL 315 PM EST...

AT 232 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED OVER WEST GREEN...MOVING
NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST GREEN...NICHOLLS...DENTON...HAZLEHURST...PINE
GROVE AND GRAHAM THROUGH 315 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3127 8297 3186 8267 3190 8234 3110 8266
      3109 8297
TIME...MOT...LOC 1932Z 236DEG 50KT 3164 8268

ZIBURA
Special weather statement, Jan 11, 2:49 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST SAT JAN 11 2014

GAZ133>136-112030-
APPLING-BACON-JEFF DAVIS-WAYNE-
249 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...NORTHEASTERN JEFF DAVIS...APPLING AND NORTHERN BACON COUNTIES
FOR STRONG WINDS VALID UNTIL 330 PM EST...

AT 249 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF GRAHAM TO 4 MILES WEST OF ALMA...MOVING EAST AT 35
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
GRAHAM...PINE GROVE...ALMA...BAXLEY AND SURRENCY THROUGH 330 PM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3188 8214 3177 8196 3156 8210 3153 8253
      3195 8250
TIME...MOT...LOC 1949Z 270DEG 30KT 3195 8242 3153 8250

ZIBURA
Special weather statement, Jan 11, 3:13 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EST SAT JAN 11 2014

GAZ136-112045-
WAYNE-
313 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 345 PM EST...

AT 313 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF BROADHURST...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JESUP...BROADHURST AND GARDI THROUGH 345 PM EST. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3164 8178 3158 8169 3156 8169 3155 8167
      3152 8165 3150 8166 3140 8189 3156 8199
      3166 8180
TIME...MOT...LOC 2013Z 241DEG 41KT 3153 8184

SHASHY
Special weather statement, Jan 11, 3:14 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EST SAT JAN 11 2014

FLZ020>023-GAZ150-162>164-112045-
BAKER-CHARLTON-CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-WARE-
314 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS...NORTHWESTERN
BAKER...NORTHERN COLUMBIA...SOUTHEASTERN HAMILTON...CENTRAL SUWANNEE
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM
EST...

AT 314 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES EAST OF
FARGO TO 3 MILES SOUTHWEST OF HOUSTON...MOVING EAST AT 55 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WHITE SPRINGS...
OBRIEN...MCALPIN...LIVE OAK...HOUSTON...BELMONT...FARGO...WELLBORN...
WINFIELD AND SUWANNEE VALLEY THROUGH 345 PM EST. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3077 8251 3075 8204 3017 8256 2998 8290
      3014 8319
TIME...MOT...LOC 2014Z 271DEG 50KT 3066 8235 3022 8286
Special weather statement, Jan 11, 3:23 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EST SAT JAN 11 2014

FLZ024-GAZ154-164>166-112115-
CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
323 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...CAMDEN...NORTHERN NASSAU...SOUTHEASTERN GLYNN AND EXTREME
SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM EST...

AT 323 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF KINGS FERRY...MOVING
NORTHEAST AT 55 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND KINGS FERRY...HILLIARD...WOODBINE...KINGSLAND...COLESBURG...
KINGS BAY BASE...HARRIETTS BLUFF...CUMBERLAND ISLAND...HIGH POINT AND
DOVER BLUFF THROUGH 415 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8142 3098 8141
      3090 8140 3076 8145 3052 8189 3076 8211
      3129 8131 3127 8125
TIME...MOT...LOC 2023Z 239DEG 49KT 3080 8176

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:00 AM ESTDense Fog AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 11, 1:30 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 11, 2:06 PM ESTSpecial Weather StatementJAXCoffee24 min
Jan 11, 2:20 PM ESTSpecial Weather StatementJAXEchols25 min
Jan 11, 2:32 PM ESTSpecial Weather StatementJAXAtkinson, Jeff Davis43 min
Jan 11, 2:45 PM ESTSevere Thunderstorm WarningJAXEchols45 min
Jan 11, 2:49 PM ESTSpecial Weather StatementJAXAppling, Bacon41 min
Jan 11, 3:13 PM ESTSpecial Weather StatementJAXWayne32 min
Jan 11, 3:23 PM ESTSpecial Weather StatementJAXCamden52 min
Jan 11, 3:24 PM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware21 min
Jan 11, 3:47 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton, Ware58 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.